# SDR CALA2025072106757

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 70,457 hours, 31,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERG LIGHT CHECK FOUND FAULT EPSU UNIT FWD L REF AMM 33-51-38 REPLACED EPSU BATTERY. OPS TEST GOOD AT THIS TIME. UPDATING SDR
